Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Klonopin Increased ... Help?  (Read 147 times)

0 Members and 1 Guest are viewing this topic.

Offline CherryPirate

  • Newbie
  • *
  • Posts: 7
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Klonopin Increased ... Help?
« on: April 01, 2014, 02:34:33 PM »
So I have been on .5 mg of Klonopin for a year and a half. It has worked very well, but the last 4-5 months it's been a struggle.

I also have 1mg xanax taken as needed. Most months I take only 1 sometimes 2 on very high pressure days. (I am a business owner ... it happens.)

However, the Doctor has moved me to taking .5mg Klonopin in the morning 9-10am and then .5mg Klonopin about 6-7pm. I do feel relaxed and most "calm". However ... part of me feels like ... how to explain this.

I feel loopy. I feel a bit more tired than normal, but I have more energy. I have a little bit of depersonalization going on that I didn't have before the increase. I've only been doing this for 3 days now ... do you think it's just the new dosage getting used to my system? Should I be concerned? I feel like I have some brain fog too, and my memory is a bit offish? Like I found myself repeating some words on a phone call or taking a minute to remember something. I am only 28.

I started off with 1mg Klonopin when I FIRST started it and it was too much. I turned into a drooling zombie pretty much. Will these side effects wear off? Should I keep taking it like this or go back to 1 pill a day that doesn't really help all day long?

I guess I just don't want to feel the loopyness and dream-like state that I am in. I wasn't in this state before the meds, but I am now. :(

Any words of wisdom?

Thanks!
Bookmark and Share

Offline EsotericNonsense

  • Jr. Member
  • **
  • Posts: 61
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Klonopin Increased ... Help?
« Reply #1 on: April 01, 2014, 02:43:39 PM »
My only advice would be to talk to your doctor but if you have only been on the new medication for 3 days they are probably going to say it's too soon to tell.
Bookmark and Share

Offline AncientMelody

  • Hero Member
  • *****
  • Posts: 724
  • Rec's: 15
  • Personal text
    • Poke This Member
Re: Klonopin Increased ... Help?
« Reply #2 on: April 01, 2014, 05:05:44 PM »
Agreed that you want to notify your doctor on how you're feeling. Perhaps a half-pill for the evening dose may be something to ask about? Good luck!
Bookmark and Share

Offline Daisy55

  • Sr. Member
  • ****
  • Posts: 379
  • Country: 00
  • Rec's: 9
  • Gender: Female
  • Mood: Thoughtful
    Thoughtful
  • Personal text
    • Poke This Member
Re: Klonopin Increased ... Help?
« Reply #3 on: April 01, 2014, 05:14:39 PM »
Hope you find a resolve.

I took Clonazepam  generic Klonopin for a little over 2 years and after just a few months it just didn't work much.   
I stayed on it, unsure of withdrawals.   I was on a low dose of .25mg a day.
I weaned off and had been off it for 2 years.  I recently started again but only 1-2 times a week.   
I noticed when I weaned off and it was out of my system, I felt so much more alert.   I realized it makes me loopy feeling.  The little bit of calm I get from it wasn't a relief as I am too loopy feeling to enjoy the calm.  Short acting benzos like Xanax have to abrupt of a drop off for me, per my dr.

So , all that too say.   I have some one hand, take it only when very desperate and can't calm myself.  But I don't like how it makes me feel.  Just one of those things.    I have tried ssris but cannot tolerate them. 
Bookmark and Share
You will know the truth, and the truth will set you free.  
John 8:32

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
3929 Views
Last post July 13, 2008, 06:10:31 PM
by thedeathofme
9 Replies
792 Views
Last post January 22, 2010, 12:34:54 PM
by nk1983
16 Replies
733 Views
Last post July 01, 2011, 01:10:54 AM
by january1987
1 Replies
536 Views
Last post September 03, 2012, 08:31:13 PM
by insights
4 Replies
196 Views
Last post May 22, 2014, 12:00:36 AM
by worldbeat99